# SDR 96ZZZX5918

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105602001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 202 - DURING OVERNIGHT INSPECTION EGRESS LIGHTING TRACK FOUND BROKEN WITH EXPOSED WIRING, MFG P/N 0105602-001, AT SEAT ROW 33.  REPLACED LIGHT TRACK.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C - 10-5-95 - NEW AIRCRAFT.
